Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have infection post vaginal hysterectomy. Severe vaginitis. Used terazol and flagstatin. Prescribed boric acid vaginal suppositories. Help?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Question
10weeks post vaginal hysterectomy ... Had an infection given flatly ... Severe vaginitis used terazol ... Flagstatin ... Just saw my gynaecologist she prescribed boric acid vaginal suppositories ... Lots of burning ... Should I stop only used one night
Posted Thu, 12 Sep 2013 in Vaginal and Uterus Health
 
 
Answered by Dr. Rhea Chanda 40 minutes later
Brief Answer:
Vaginitis

Detailed Answer:
Hi XXXXX,

Vaginitis causes severe itching and inflammation of the vaginal mucosa. Normally it occurs due to imbalance of the good flora in the vagina. Normally probiotics are used to help balance the vaginal flora so that symptoms are reduced. I suggest you start using probiotic capsules daily and note your symptoms.

If the pessaries are causing a lot of burning sensation don't use them. You can however use canestan cream for local application.

Avoid using soap and perfume in that area. Also try to wear airy loose fitting inner wear.

Get well soon.
Above answer was peer-reviewed by
 
Follow-up: Have infection post vaginal hysterectomy. Severe vaginitis. Used terazol and flagstatin. Prescribed boric acid vaginal suppositories. Help? 18 minutes later
I have used canestan .. Terazol .. Diflucan .. I j ow it causes severe irritation .. That is why I am asking for help the boric acid is my last chance
 
 
Answered by Dr. Rhea Chanda 9 minutes later
Brief Answer:
Boric acid as alternate treatment

Detailed Answer:

Boric acid is used as an alternative treatment for vaginitis. But the side effect includes severe irritation and burning. However, the burning may reduce and vanish after using first few times. You may want to continue its use as this is the last resort for you.

You will have to take it for 10-14 days to see the effect.

I am sorry about your symptoms. But, get well soon.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor